# SDR GTIA20120903481

- Difficulty date: September 3, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 22,801 hours, 10,869 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Failed
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE DISCHARGED.  R & R DIAPHRAM & SHEAR PIN ON PERCUSSION MECHANISM IAW AMM 52-10-00-610-001 SERVICED ASSIST BOTTLE IAW 52-10-00-614-001.
